# SDR CALA9900508

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 306-348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD CORROSION INBOARD OF LEFT CUTOUT AT FS 306 TO 348.  REMOVED OLD ANGLE, FABRICATED, TREATED, PRIMED AND INSTALLED NEW ANGLE PER SRM 51-10-1.
